MathSciNet Relay Station
MathSciNet bibliographic data
MR1092919 35B65 (35J15)
Escauriaza, L.; Fabes, E. B.; Verchota, G. On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1069–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement